MAUDE Adverse Event Report: MARVAO MEDICAL NEXSITE STEPPED TIP; HEMODIALYSIS CATHETER

MARVAO MEDICAL NEXSITE STEPPED TIP; HEMODIALYSIS CATHETER
Model Number NEXHD1552801
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/04/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was indicated that the device will not be returned for evaluation because the device remains implanted; therefore an analysis of the complaint device could not be completed.A review of the manufacturing documentation confirmed that the lot met the specification requirements.The review found no deviations or non-conformances that would have contributed to the reported complaint.Taking into consideration the evaluation conducted and the details of the complaint, this investigation was assigned the most probable root cause of an anticipated procedural complication.A complaint with a most probable root cause classification of an anticipated procedural complication indicates that a device related root cause does not apply and the complaint is due to a known effect of the procedure.
 
Event or Problem Description
(b)(4): the device was successfully placed in this (b)(6) female patient on (b)(6) 2015.Poor flow was reported on 04 apr 2016.No action was taken with the study device.Cathflo was given to treat the poor flow.The event resolved on the same date.
 
Additional Manufacturer Narrative
It was indicated that the device will not be returned for evaluation because the device has been disposed; therefore an analysis of the complaint device could not be completed.A review of the manufacturing documentation confirmed that the lot met the specification requirements.The review found no deviations or non-conformances that would have contributed to the reported complaint.Taking into consideration the evaluation conducted and the details of the complaint, this investigation was assigned the most probable root cause of an anticipated procedural complication.A complaint with a most probable root cause classification of an anticipated procedural complication indicates that a device related root cause does not apply and the complaint is due to a known effect of the procedure.
 
Event or Problem Description
The patient had her device removed on (b)(6) 2016 due to flow issues.The original flow issues were thought to be resolved after a dose of cathflo but ended up continuing.The device was disposed of after removal.
 
Event or Problem Description
Additional information provided by electronic data provider indicated that the (second) low flow event started on (b)(6) 2016.The event resolved on (b)(6) 2016.

Brand Name
NEXSITE STEPPED TIP
Common Device Name
HEMODIALYSIS CATHETER
Manufacturer (Section D)
MARVAO MEDICAL
innovation in business centre,
gmit, dublin road,
galway,
EI 
MDR Report Key5643108
Report Number3008110587-2016-00018
Device Sequence Number13506343
Product Code MSD
UDI-Device Identifier05391525640020
UDI-Public(01)05391525640020(17)160301(10)40161
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K121933
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2016
Reporter Type Manufacturer
Report Source study
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/18/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date03/12/2015
Device Model NumberNEXHD1552801
Device Catalogue NumberNEXHD1552801
Device Lot Number40161
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/18/2016
Supplement Date Received by ManufacturerNot provided
06/26/2017
Initial Report FDA Received Date05/10/2016
Supplement Report FDA Received Date05/13/2016
07/04/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age57 YR
Patient Weight128